A 27-year-old male asked:
Disclaimer

my doctor prescribed me a syrup(alkasol) to clear urinary tract infection .is this what causing me to urinate frequently?

1 doctor answer
Dr. Ahmed Seman
23 years experience Internal Medicine
Possibly UTI: Increased frequency of urination is is not the common adverse effect of sodium citrate.Given that your doctor has told you that you have urinary tract infection, increased frequency is most likely due to your urinary tract infection get treated with antibiotics, and get urine analysis and culture advised hydration also. Drink 1-3lit water/d urine a. And culture neg, check 4 other causes. Be well.
Answered on Jan 5, 2019

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 38-year-old female asked:
Dr. Atul Singh
27 years experience Nephrology and Dialysis
GNB: A urine microscopy showing GNB may not be infection and can be a contaminant. Suggest a clean catch urine be done and a urine culture of needed but do ... Read More
A 30-year-old female asked:
Dr. Ali Saberi
19 years experience Internal Medicine
Urologist referral : Would suggest seeing a urologist and Gynecologist, as there are multiple organs in the area that can affect urination. Uterus and bladder are practica ... Read More
1
1 thank
A 53-year-old member asked:
Dr. Abraham Morse
27 years experience Urogynecology
See a urologist : Or urogynecologist for careful evaluation.
A 23-year-old female asked:
Dr. Oscar Novick
57 years experience Pediatrics
Mono: Iyou may develop a rash, but it could be due to mono and not to Cipro (ciprofloxacin). Cipro (ciprofloxacin) is not known to cause a rash with mono
1
1 comment
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month